Nurofen Express, 200 mg capsules 16 pcs
€8.12 €7.00
The double-concentrated liquid active ingredient capsule (400 mg ibuprofen) works directly at the source of pain to help relieve it.
The mechanism of action of ibuprofen, a derivative of propionic acid from the group of non-steroidal anti-inflammatory drugs (NSAIDs), is due to the inhibition of the synthesis of prostaglandins – mediators of pain, inflammation and hyperthermia. Indiscriminately blocks cyclooxygenase 1 (COX-1) and cyclooxygenase 2 (COX-2), thereby inhibiting the synthesis of prostaglandins. It has a fast directed action against pain (analgesic), antipyretic and anti-inflammatory effect. In addition, ibuprofen reversibly inhibits platelet aggregation.
Pharmacokinetics:
Absorption is high, quickly and almost completely absorbed from the gastrointestinal tract (GIT). After taking 2 capsules on an empty stomach, ibuprofen is detected in blood plasma after 10 minutes, the maximum concentration (Cmax) of ibuprofen in plasma is reached after 30-40 minutes, which is twice as fast as after taking the equivalent dose of the drug Nurofen®, in dosage form of 200 mg coated tablets. Taking the drug with food may increase the time to reach maximum concentration (TCmax).
The binding to plasma proteins is more than 90%, the half-life (T1/2) is 2 hours. Slowly penetrates into the joint cavity, stays in synovial fluid, creating higher concentrations in it than in blood plasma. After absorption, about 60% of the pharmacologically inactive R-form is slowly transformed into the active S-form. It is metabolized in the liver. It is excreted by kidneys (not more than 1% unchanged) and, to a lesser extent, with bile.
There were no significant differences in pharmacokinetic profile of the drug in elderly people compared to younger people.
In limited studies, ibuprofen was detected in very low concentrations in breast milk.
Indications
Pain, Sore throat, Back pain, Headache, Joint pain (arthralgia), Pain after injuries and operations, Rheumatoid arthritis, Toothache, Fever
Nurofen® Express is used for headache, migraine, toothache, painful menstruation, neuralgia, back pain, muscle and rheumatic pain; with fever with influenza and colds.
Active ingredient
Ibuprofen
Composition
One capsule contains the active ingredient – ibuprofen 200 mg,
excipients:
MacroGol-600 218.33 mg,
potassium hydroxide 25.6 mg,
water 17.07 mg;
capsule shell:
gelatin 119.8 mg,
sorbitol 76 % solution 58.19 mg,
pain dye [Ponceau 4R] (E124) 0.485 mg,
water 15.02 mg,
ink white [Opacode WB NS-78-18011] (water 48 %, titanium dioxide (E171) 29 %, propylene glycol 10 %, isopropanol 8 %, hypromellose 5 %).
How to take, the dosage
Read the instructions carefully before taking the drug.
For oral administration. For short-term use only.
Adults and children over 12 years of age: Orally take 1 capsule (200 mg) without chewing up to 3-4 times per day. The capsule should be taken with water. The interval between the doses of the drug should be 6-8 hours.
To achieve a more rapid therapeutic effect in adults the single dose may be increased to 2 capsules (400 mg) up to 3 times a day.
The maximum daily dose is 1200 mg.
The maximum daily dose for children 12-17 years old is 1000 mg.
If symptoms persist or increase while taking the drug within 2-3 days, it is necessary to stop the treatment and consult a physician.
Interaction
Simultaneous use of ibuprofen with the following drugs should be avoided:
– Acetylsalicylic acid: except for low doses of acetylsalicylic acid (not more than 75 mg per day), prescribed by a physician, because the combined use may increase the risk of side effects. Simultaneous use of ibuprofen reduces anti-inflammatory and antiplatelet effects of acetylsalicylic acid (increased incidence of acute coronary failure is possible in patients receiving low doses of acetylsalicylic acid as antiplatelet agents after starting ibuprofen administration).
– Other NSAIDs, including selective COX-2 inhibitors: concomitant use of two or more drugs from the group of NSAIDs should be avoided because of possible increased risk of side effects.
With caution use concomitantly with the following drugs:
– Anticoagulants and thrombolytics: NSAIDs may increase the effect of anticoagulants, in particular warfarin and thrombolytics.
– Antihypertensives (ACE inhibitors and angiotensin II antagonists) and diuretics: NSAIDs may reduce the effectiveness of drugs in these groups. Diuretics and ACE inhibitors may increase nephrotoxicity of NSAIDs.
– Glucocorticosteroids: increased risk of GI ulcers and gastrointestinal bleeding.
– Antiaggregants and selective serotonin reuptake inhibitors: increased risk of GI bleeding.
– Cardiac glycosides: concomitant administration of NSAIDs and cardiac glycosides may worsen heart failure, decrease glomerular filtration rate and increase the concentration of cardiac glycosides in plasma.
– Lithium preparations: there is data on the possibility of increasing the concentration of lithium in plasma against NSAID use.
– Methotrexate: there are data on the possibility of increased concentration of methotrexate in blood plasma against the background of NSAID use.
– Cyclosporine: increased risk of nephrotoxicity with concomitant administration of NSAIDs and cyclosporine.
– Mifepristone: NSAIDs should not be started earlier than 8-12 days after mifepristone administration because NSAIDs may reduce the effectiveness of mifepristone.
– Tacrolimus: increased risk of nephrotoxicity may occur with concomitant administration of NSAIDs and tacrolimus.
– Zidovudine: concomitant use of NSAIDs and zidovudine may lead to increased hematotoxicity. There is evidence of an increased risk of hemarthrosis and hematoma in HIV-positive patients with hemophilia who received concomitant treatment with zidovudine and ibuprofen.
– Quinolone antibiotics: in patients receiving concomitant treatment with NSAIDs and quinolone antibiotics, an increased risk of seizures is possible.
– Cefamandole, cefoperazone, cefotetan, valproic acid, plikamycin: increased incidence of hypoprothrombinemia.
– Drugs that block tubular secretion: decreased excretion and increased plasma concentration of ibuprofen.
– Inducers of microsomal oxidation (phenytoin, ethanol, barbiturates, rifampicin, phenylbutazone, tricyclic antidepressants): increased production of hydroxylated active metabolites, increased risk of severe intoxication.
– Microsomal oxidation inhibitors: decrease of risk of hepatotoxic action.
– Oral hypoglycemic drugs and insulin, sulfonylurea derivatives: increase of effect.
– Antacids and colestyramine: decrease of absorption.
– Caffeine: increase of analgesic effect.
Special Instructions
It is recommended that the drug be taken for as short a course as possible and at the lowest effective dose necessary to relieve symptoms.
During long-term treatment, monitoring of peripheral blood count and functional status of the liver and kidneys is necessary. In case of gastropathy symptoms occurrence a thorough control is indicated, including esophagogastroduodenoscopy, general blood test (hemoglobin determination), fecal occult blood test. If it is necessary to determine 17-ketosteroids, the drug should be cancelled 48 hours before the study. During the treatment period it is not recommended to take ethanol.
Patients with renal insufficiency should consult a physician before using the drug, since there is a risk of impairment of renal function.
Patients with hypertension, including a history of hypertension and/or chronic heart failure, should consult a physician before using the drug, as the drug may cause fluid retention, increased blood pressure, and edema.
Patients with uncontrolled arterial hypertension, NYHA class II-III congestive heart failure, coronary heart disease, peripheral artery disease and/or cerebrovascular disease should only be prescribed ibuprofen after careful benefit-risk assessment, and high doses of ibuprofen (≥ 2400 mg/day) should be avoided.
The use of NSAIDs in patients with chickenpox may be associated with an increased risk of severe suppurative complications of infectious and inflammatory skin and subcutaneous fat diseases (e.g., necrotizing fasciitis). In this regard, it is recommended to avoid using the drug in case of chicken pox.
Information for women planning pregnancy: these drugs inhibit cyclooxygenase and prostaglandin synthesis and affect ovulation, impairing female reproductive function (reversible after treatment withdrawal).
Impact on the ability to drive vehicles, machinery.
Patients who experience dizziness, drowsiness, lethargy or visual disturbances while taking ibuprofen should avoid driving or operating machinery.
Contraindications
- Hypersensitivity to ibuprofen or any of the ingredients of the drug.
- Complete or incomplete combination of bronchial asthma, recurrent polyposis of the nose and sinuses, and intolerance to acetylsalicylic acid or other non-steroidal anti-inflammatory drugs (including history).
- Erotic ulcerative diseases of the gastrointestinal tract (including gastric and duodenal ulcer, Crohn’s disease, ulcerative colitis) or ulcer bleeding in the active phase or in the history (two or more confirmed episodes of peptic ulcer disease or ulcer bleeding).
- Bleeding or gastrointestinal ulcer perforation in history triggered by use of NSAIDs.
- Severe heart failure (NYHA class IV).
- Severe liver failure or active liver disease.
- Severe renal failure (creatinine clearance < 30 ml/min), confirmed hyperkalemia.
- Decompensated heart failure; period after coronary artery bypass.
- Cerebrovascular or other bleeding.
- Hemophilia and other clotting disorders (including hypocoagulation), hemorrhagic diathesis.
- Fructose intolerance.
- Pregnancy (III trimester).
- Children under 12 years of age.
Cautions
With the conditions listed in this section, consult a physician before using the drug.
Simultaneous use of other NSAIDs, history of a single episode of peptic ulcer disease or peptic ulcer bleeding; gastritis, enteritis, colitis, Helicobacter pylori infection, ulcerative colitis; bronchial asthma or allergic diseases in the acute stage or in the history – possible development of bronchospasm; systemic lupus erythematosus or mixed connective tissue disease (Sharp syndrome) – increased risk of aseptic meningitis; varicella renal failure, including dehydration (creatinine clearance less than 30-60 ml/min), nephrotic syndrome, liver failure, cirrhosis with portal hypertension, hyperbilirubinemia, arterial hypertension and/or heart failure, cerebrovascular diseases, blood diseases of unclear etiology (leukopenia and anemia), severe somatic diseases, dyslipidemia/hyperlipidemia, diabetes mellitus, peripheral artery disease, smoking, frequent alcohol consumption, concomitant use of medications that may increase the risk of ulceration or bleeding, particularly oral glucocorticosteroids (including prednisolone), anticoagulants (including warfarin), Selective serotonin reuptake inhibitors (including citalopram, fluoxetine, paroxetine, sertraline) or antiaggregants (including acetylsalicylic acid, clopidogrel), first- and second trimester pregnancy, breastfeeding, old age.
Side effects
The risk of side effects can be minimized by taking the drug in a short course, at the lowest effective dose necessary to relieve symptoms.
The side effects are mostly dose-dependent.
The following adverse reactions have been reported with short-term administration of ibuprofen in doses not exceeding 1200 mg/day (6 capsules). When treating chronic conditions and with long-term use, other adverse reactions may occur.
The incidence of adverse reactions has been evaluated on the basis of the following criteria: Very frequent (≥ 1/10), Frequent (≥ 1/100 to < 1/10), Infrequent (≥ 1/1000 to < 1/100), Rare (≥ 1/10 000 to < 1/1000), Very rare (< 1/10 000), Frequency unknown (data to estimate frequency are not sufficient).
Disorders of the blood and lymphatic system
– Very rare: disorders of hematopoiesis (anemia, leukopenia, aplastic anemia, hemolytic anemia, thrombocytopenia, pancytopenia, agranulocytosis). The first symptoms of these disorders are fever, sore throat, superficial mouth ulcers, flu-like symptoms, marked weakness, nosebleeds and subcutaneous hemorrhages, bleeding and bruising of unknown etiology.
Immune system disorders
– Infrequent: hypersensitivity reactions – non-specific allergic reactions and anaphylactic reactions, respiratory reactions (bronchial asthma, including its exacerbation, bronchospasm, dyspnea), skin reactions (itching, urticaria, purpura, Quincke’s edema, exfoliative and bullous dermatoses, including toxic epidermal necrolysis (Lyell syndrome), Stevens-Johnson syndrome, erythema multiforme), allergic rhinitis, eosinophilia.
– Very rare: severe hypersensitivity reactions, including swelling of the face, tongue and throat, shortness of breath, tachycardia, arterial hypotension (anaphylaxis, Quincke’s edema or severe anaphylactic shock).
Gastrointestinal disorders
– Infrequent: abdominal pain, nausea, dyspepsia (including heartburn, bloating).
– Rare: diarrhea, flatulence, constipation, vomiting.
– Very rare: peptic ulcer, perforation or gastrointestinal bleeding, melena, bloody vomiting, in some cases fatal, especially in elderly patients, ulcerative stomatitis, gastritis.
– Frequency unknown: exacerbation of colitis and Crohn’s disease.
Hepatic and biliary tract disorders
– Very rare: hepatic dysfunction (especially with long-term use), hepatitis and jaundice.
Renal and urinary tract disorders
– Very rare: Acute renal failure (compensated and decompensated) especially with prolonged use, combined with an increase in plasma urea concentration and appearance, edema, hematuria and proteinuria, nephritic syndrome, nephrotic syndrome, papillary necrosis, interstitial nephritis, cystitis.
Nervous system disorders
– Infrequent: headache.
– Very rare: aseptic meningitis.
Cardiovascular system disorders
– Frequent unknown: heart failure, peripheral edema, with prolonged use, increased risk of thrombotic complications (e.g., myocardial infarction), increased blood pressure.
Respiratory and mediastinal disorders
– Frequency unknown: bronchial asthma, bronchospasm, dyspnea.
Other
– Very rare: edema, including peripheral edema.
Laboratory parameters
– Hematocrit or hemoglobin (may decrease)
– Bleeding time (may increase)
/p>
– plasma glucose concentration (may decrease)
– creatinine clearance (may decrease)
/p>
– plasma creatinine concentration (may increase)
– “hepatic” transaminase activity (may increase)
If side effects occur, discontinue the drug and seek medical attention.
Overdose
In children, symptoms may occur after a dose greater than 400 mg/kg body weight. In adults the dose-dependent effect is less pronounced. The half-life of the drug in overdose is 1.5 to 3 hours.
Symptoms:In most patients who have used clinically significant doses of NSAIDs, overdose symptoms are limited to nausea, vomiting, epigastric pain or, rarely, diarrhea.
Symptoms such as tinnitus, headache and gastrointestinal bleeding may occur. In more severe cases, there are manifestations of the central nervous system, in particular, drowsiness, occasionally – excitement, as well as disorientation or coma. In rare cases, seizures occur. In cases of severe poisoning metabolic acidosis and increased prothrombin time may develop, which is probably due to the interaction of ibuprofen and circulating blood clotting factors. Acute renal failure, liver tissue damage, decreased BP, respiratory depression and cyanosis may occur. In patients with bronchial asthma, exacerbation of this disease is possible.
The treatment: should be symptomatic and supportive, with mandatory provision of airway patency, ECG monitoring and basic vital signs until the patient’s condition normalizes.
The oral administration of activated charcoal or gastric lavage within one hour of taking a potentially toxic dose of ibuprofen is recommended. If ibuprofen has already been absorbed, alkaline drinking may be prescribed in order to eliminate the acidic ibuprofen derivative by the kidneys. Frequent or prolonged seizures should be controlled with intravenous diazepam or lorazepam. In worsening bronchial asthma, the use of bronchodilators is recommended.
Similarities
Nurofen, Nurofen Express, Brufen, Ibuprofen, Dolgit, Ibuprofen-Chemopharm, Nurofen Forte, MIG 400, Faspik, Nurofen Express Lady, Nurofen Express Forte, Nurofen Children, Next Uno Express, Nurofast
Weight | 0.025 kg |
---|---|
Shelf life | 2 years. |
Conditions of storage | Store at temperatures under 25 C. Keep the drug out of the reach of children. |
Manufacturer | Reckitt Benckiser Healthcare International Ltd, United Kingdom |
Medication form | capsules |
Brand | Reckitt Benckiser Healthcare International Ltd |
Other forms…
Related products
Buy Nurofen Express, 200 mg capsules 16 pcs with delivery to USA, UK, Europe and over 120 other countries.